Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 04:57:49 PM

Login with username, password and session length


Members
  • Total Members: 23777
  • Latest: klyfor
Stats
  • Total Posts: 643438
  • Total Topics: 48957
  • Online Today: 196
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Tenofovir Alafenamide (TAF)  (Read 779 times)

0 Members and 1 Guest are viewing this topic.

Offline Schnauzer

  • Member
  • Posts: 38
Tenofovir Alafenamide (TAF)
« on: February 19, 2014, 09:25:32 AM »
Does anybody have information on the progress of Gilead's tenofovir alafenamide (TAF)?  How close are we to actually seeing it on the market? And will it simply replace the current form of tenofovir in Truvada, Stribild, and Atripla or will there be three new drugs? 
One good turn gets most of the blankets.

Online bmancanfly

  • Member
  • Posts: 592
  • Medicare For All !
Re: Tenofovir Alafenamide (TAF)
« Reply #1 on: February 19, 2014, 09:34:46 AM »
The patent on the existing drug doesn't expire until 2017 (or so)  so I wouldn't expect much before that.
"The trouble with the world is that the stupid are cocksure and the intelligent are full of doubt."

 Bertrand Russell

Offline Miss Philicia

  • Member
  • Posts: 24,225
  • celebrity poster, faker & poser
Re: Tenofovir Alafenamide (TAF)
« Reply #2 on: February 19, 2014, 11:01:38 AM »
IIRC as of now Gilead is only conducting phase 3 trials of this drug in combination with elvitegravir, cobicistat, and emtricitabine as a all-in-on-drug and NOT as a stand alone, which resulted in the following letter last year from Treatment Action Group:

http://www.treatmentactiongroup.org/hiv/taf-letter

... unless anyone has heard of a response and/or update to this. Yet another example of being jerked around needlessly by a drug company.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.